Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Child has seizures. Taking Valparin and Ferisam. Now have headache and skin rashes

Hello Doctor, my son have been suffering from seizures since three years, currently (from last weeK)he is taking Valparin Chrono 500, along with ferisam 5 mg once in a day,before that he had taken valparin alkalet 400mg twice a day,but seizure occured once in 2 or 3 months,last month he was suffering from headache ,hence doctor changed the medicine. now he was observed with skin rashes ,i request you kindly explain the side effects
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
as for as your side effect of valproate is concern this may lead
weight gain, alopecia , dizziness
rare case this may lead to hepatic failure and pancreatic damage
some times this may lead to steven jhonson syndrome . in the case of steven jhonson syndrome rashes is present over body .
consult your pediatrcian urgently
Answered: Tue, 12 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor